# SDR UALA2013052403633

- Difficulty date: May 23, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4910200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SURFACE NOSE RADOME, SEGMENTED LIGHTNING DIVERTER STRIP AT 2 O"CLOCK, MISSING TOO MANY SEQUENTIAL METALLIC BUTTONS.  R & R RADOME.  ADJUSTED RADOME & BONDING CHECK GOOD AMM.
